Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 24, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 3, 2017, 3:18 PM CST. It took effect at Mar 4, 2017, 9:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2017, 3:18 PM CST (21:18 UTC)
- In effect from
- Mar 4, 2017, 9:00 AM CST
- Expired
- Mar 5, 2017, 6:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
907 WHUS73 KMKX 032118 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CST FRI MAR 3 2017 ...GUSTY WINDS THIS WEEKEND... .SOUTHEAST WINDS WILL PICK UP ON SATURDAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY SATURDAY NIGHT AND SUNDAY, VEERING TO THE SOUTH AND SLOWLY EASING ON SUNDAY. THESE WINDS WILL ALSO BUILD HIGH WAVES FOR THE WEEKEND. LMZ643>646-040530- /O.NEW.KMKX.SC.Y.0024.170304T1500Z-170306T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 6 PM CST SUNDAY. * WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS SATURDAY AND SATURDAY NIGHT, VEERING SOUTH AND SLOWLY EASING ON SUNDAY. * WAVES: 1 TO 3 FEET SATURDAY MORNING BUILDING TO 4 TO 6 FEET BY EARLY EVENING AND 5 TO 8 FEET OVERNIGHT. WAVES WILL THEN SUBSIDE ON SUNDAY TO 2 TO 4 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
8 follow-up statements
286 WHUS73 KMKX 040255 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 855 PM CST FRI MAR 3 2017 ...GUSTY WINDS THIS WEEKEND... .SOUTHEAST WINDS WILL PICK UP ON SATURDAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY SATURDAY NIGHT AND SUNDAY, VEERING TO THE SOUTH AND SLOWLY EASING ON SUNDAY. THESE WINDS WILL ALSO BUILD HIGH WAVES FOR THE WEEKEND. LMZ643>646-041100- /O.CON.KMKX.SC.Y.0024.170304T1500Z-170306T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 855 PM CST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO 6 PM CST SUNDAY... * WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS SATURDAY AND SATURDAY NIGHT, VEERING SOUTH AND SLOWLY EASING ON SUNDAY. * WAVES: 1 TO 3 FEET SATURDAY MORNING BUILDING TO 4 TO 6 FEET BY EARLY EVENING AND 5 TO 8 FEET OVERNIGHT. WAVES WILL THEN SUBSIDE ON SUNDAY TO 2 TO 4 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
585 WHUS73 KMKX 040924 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CST SAT MAR 4 2017 ...GUSTY WINDS AND HIGH WAVES THIS WEEKEND... .SOUTHEAST WINDS WILL BECOME BRISK TODAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY TONIGHT AND SUNDAY...VEERING TO THE SOUTH AND SLOWLY EASING ON SUNDAY. THESE WINDS WILL BUILD HIGH WAVES FOR THE WEEKEND. LMZ643>646-041730- /O.CON.KMKX.SC.Y.0024.170304T1500Z-170306T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 AM CST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST SUNDAY... * WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS TODAY AND TONIGHT...VEERING SOUTH AND SLOWLY EASING ON SUNDAY. * WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 4 TO 8 FEET BY EARLY EVENING AND 5 TO 9 FEET OVERNIGHT. WAVES WILL THEN SUBSIDE ON SUNDAY TO 2 TO 4 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
846 WHUS73 KMKX 041516 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 AM CST SAT MAR 4 2017 ...GUSTY WINDS AND HIGH WAVES THIS WEEKEND... .SOUTHEAST WINDS WILL BECOME BRISK TODAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY TONIGHT AND SUNDAY...VEERING TO THE SOUTH AND SLOWLY EASING ON SUNDAY. THESE WINDS WILL BUILD HIGH WAVES TODAY INTO TONIGHT. LMZ643>646-042330- /O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 AM CST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS TODAY AND TONIGHT...VEERING SOUTH AND SLOWLY EASING ON SUNDAY. * WAVES: 1 TO 3 FEET THIS MORNING BUILDING TO 5 TO 8 FEET BY EARLY EVENING AND 6 TO 9 FEET OVERNIGHT. WAVES WILL THEN SUBSIDE ON SUNDAY TO 2 TO 4 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
072 WHUS73 KMKX 042136 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST SAT MAR 4 2017 ...GUSTY WINDS AND HIGH WAVES THROUGH SUNDAY... .BRISK SOUTHEAST WINDS BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW WILL CONTINUE TONIGHT...VEERING TO THE SOUTH AND SLOWLY EASING ON SUNDAY. HIGH WAVES WILL HANG ON INTO TONIGHT...SLOWLY SUBSIDING LATER TONIGHT THROUGH SUNDAY. LMZ643>646-050545- /O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 PM CST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS THIS EVENING AND TONIGHT...VEERING SOUTH AND SLOWLY EASING ON SUNDAY. * WAVES: 5 TO 8 FEET SUBSIDING TO 4 TO 7 FEET BY SUNDAY MORNING...THEN 2 TO 4 FEET BY EARLY SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
984 WHUS73 KMKX 050302 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 902 PM CST SAT MAR 4 2017 ...GUSTY SOUTH WINDS AND HIGH WAVES THROUGH SUNDAY... .BRISK SOUTHEAST WINDS BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW WILL CONTINUE TONIGHT...VEERING TO THE SOUTH AND SLOWLY EASING ON SUNDAY. HIGH WAVES WILL HANG ON INTO TONIGHT... SLOWLY SUBSIDING SUNDAY. LMZ643>646-051115- /O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 902 PM CST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS: SOUTHEAST TO AROUND 30 KNOTS TONIGHT...VEERING SOUTH AND SLOWLY EASING ON SUNDAY. * WAVES: 5 TO 8 FEET SUBSIDING TO 4 TO 7 FEET BY SUNDAY MORNING...THEN 2 TO 4 FEET BY EARLY SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
883 WHUS73 KMKX 050918 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CST SUN MAR 5 2017 ...GUSTY SOUTH TO SOUTHEAST WINDS AND HIGH WAVES TODAY... .BRISK SOUTH TO SOUTHEAST WINDS AND HIGH WAVES WILL CONTINUE TODAY AS HIGH PRESSURE MOVES AWAY AND STRONG LOW PRESSURE DEVELOPS OVER THE GREAT PLAINS. THE BRISK WINDS AND HIGH WAVES WILL GRADUALLY LOWER THROUGH THE AFTERNOON. LMZ643>646-051730- /O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 AM CST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: SOUTH TO SOUTHEAST 20 TO 25 KNOTS WITH WIND GUSTS TO 30 TO 33 KNOTS THIS MORNING...THEN WINDS GRADUALLY LOWERING TO 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS BY LATE AFTERNOON. * WAVES: 4 TO 8 FEET THIS MORNING SUBSIDING TO 3 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
284 WHUS73 KMKX 051530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST SUN MAR 5 2017 ...GUSTY SOUTH TO SOUTHEAST WINDS AND HIGH WAVES TODAY... .BRISK SOUTH TO SOUTHEAST WINDS AND HIGH WAVES WILL CONTINUE TODAY AS HIGH PRESSURE MOVES AWAY AND STRONG LOW PRESSURE DEVELOPS OVER THE GREAT PLAINS. THE BRISK WINDS AND HIGH WAVES WILL GRADUALLY LOWER THROUGH THE AFTERNOON. LMZ643>646-052330- /O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: SOUTH TO SOUTHEAST 20 TO 25 KNOTS WITH WIND GUSTS TO 30 TO 33 KNOTS THIS MORNING...THEN WINDS GRADUALLY LOWERING TO 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS BY LATE AFTERNOON. * WAVES: 4 TO 8 FEET THIS MORNING SUBSIDING TO 3 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
707 WHUS73 KMKX 052108 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 PM CST SUN MAR 5 2017 ...GUSTY SOUTH TO SOUTHEAST WINDS AND HIGH WAVES THIS AFTERNOON... .BRISK SOUTH TO SOUTHEAST WINDS AND HIGH WAVES WILL CONTINUE THIS AFTERNOON AS STRONG LOW PRESSURE DEVELOPS OVER THE GREAT PLAINS. THE BRISK WINDS AND HIGH WAVES WILL GRADUALLY LOWER IN THE LATE AFTERNOON. LMZ643>646-060000- /O.CON.KMKX.SC.Y.0024.000000T0000Z-170306T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 PM CST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: GUSTS TO AROUND 25 KNOTS GRADUALLY LOWERING TO 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS BY LATE AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 2:38 PM CST, 40 minutes earlier.
Area forecast discussion, Mar 3, 2:38 PM CST, 40 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 238 PM CST Fri Mar 3 2017 .TONIGHT AND SATURDAY..Forecast Confidence...High High clouds will continue to stream in from the west late afternoon into the evening ahead of an approaching shortwave. Light snow accumulations are expected across roughly the southwest half of the forecast area from late evening through late tonight. Around an inch is possible, with little to no accumulation in the northeast. Soundings show that low stratus clouds are likely to form by early Saturday morning and probably hang around much of the day. The southwest forecast area might see some sunshine at times, but otherwise it looks like a mostly cloudy day. Bumped temps down a tad for tomorrow given the expected cloud cover and southeast winds off the chilly waters of Lake Michigan. Even so, it should be several degrees milder than today, with highs near normal values for early March. .SATURDAY NIGHT AND SUNDAY...Forecast confidence is high. We'll be situated between surface high pressure to the east and low pressure centered over the northern plains to the west. A warm front well out ahead of the low should lift north through southern Wisconsin on Sunday. We'll see a decent surge of moisture north as the Gulf is wide open, so Sunday is looking rather cloudy and we may even see some drizzle during the afternoon. The clouds should keep temps a bit in check with highs ranging from the mid 40s near the lake to mid 50s west of Madison. Given 925mb temps, if we see some breaks in the overcast and more sunshine, those temps should be higher. .SUNDAY NIGHT THROUGH MONDAY NIGHT...Forecast confidence is medium. The surface low will deepen, but lift north of Minnesota by Monday night. A cold front will be stretched south from the low and will push through the area Monday night. We should see showers and possibly a few storms develop out ahead of the low during this period. The best chance for any storms will be Monday afternoon into Monday evening. Deep layer wind shear along and ahead of front remains very strong at around 50kts, but CAPE values have come down a bit. There isn't a big concern about severe weather with this frontal passage. But, an isolated event can't be ruled out. We should have highs pushing the lower 60s with dewpoints increasing to the lower and mid 50s. We may be clearing out by sunrise Tuesday morning. .TUESDAY THROUGH THURSDAY...Forecast confidence is high. We should generally be under high pressure during this period. There isn't much of a cold surge in the wake of the Monday night frontal passage, so look for highs remaining in the 40s. .FRIDAY...Forecast confidence is low. There is much model uncertainty and run to run inconsistency for late in the week. The long range models suggest a low could push through the area, looking more like a clipper type system. Timing and location is uncertain. But, we could see some snow and given the temp profile, it should turn to a wintry mix or even rain for a time. Expect this period to fluctuate for a while. && .AVIATION/00Z TAFS/....AVIATION/18Z TAFS/... VFR conditions will continue into the evening hours. Snow is likely to move into the southwest forecast area by late evening, persisting into late tonight. Light accumulations of an inch or less will confined to areas southwest of a line from Montello to Beaver Dam to Racine. Areas to the northeast of there will see a dusting at best. Ceilings and visibilities will likely go down to at least MVFR conditions within the area of most persistent snowfall. After the snowfall exits late tonight, models are in decent agreement in developing low stratus across much of southern Wisconsin during the morning hours. Ceilings of 1-2 kft will likely persist into the afternoon. && .MARINE... Winds will continue to turn lighter this afternoon into evening as they switch from west-northwest to south-southeast by later tonight. Winds will pick up on Saturday between departing high pressure and an approaching low. Southeast winds are expected to gust to 25-30 knots Saturday and Saturday night, with gusty south winds likely on Sunday. The southerly winds will also build high waves. Have decided to issue a Small Craft Advisory for mid Sat morning through late Sun evening. After a possible lull Sunday night, gusty winds look possible again from Monday through Wednesday as deepening low pressure moves through the region. High waves are probable Monday and Monday night, with lower waves Tue/Wed as winds become offshore. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && TONIGHT/Saturday AND AVIATION/MARINE...DDV Saturday NIGHT THROUGH Friday...Davis
Hazardous weather outlook, Mar 3, 4:00 AM CST, 11 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 400 AM CST Fri Mar 3 2017 WIZ046-047-051-052-056>060-062>072-041000- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 400 AM CST Fri Mar 3 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight An area of light snow will slide southeast through southern Wisconsin tonight. Around an inch of snow is expected for areas from Madison, west and south. Snow may cause slick driving conditions. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Low pressure moving northeast through the northern plains may bring a few thunderstorms to southern Wisconsin Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-041000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 400 AM CST Fri Mar 3 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight A push of cold air across the warmer Lake Michigan waters will bring wind gusts reaching Small Craft Advisory levels through mid morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Southeast to south winds and waves will reach small craft advisory levels at times from Saturday through Monday night, as low pressure moves across the northern Plains into southern Canada and a cold front crosses the western Great Lakes. West to northwest winds in the wake of the passing low will continue to reach small craft advisory levels at times Tuesday into Wednesday. MRC www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.